U.S. doctors online nowAsk doctors free
Chicago, IL
A 60-year-old female asked:

Anxiety causing palpitations, or having a true heart problem? i take xanax (alprazolam). but it helps, but some nights. after eating a full meal. i get insomia

1 doctor answer1 doctor weighed in
Dr. Ernest Bordini
Clinical Psychology, Neuropsychology 33 years experience
Assess then treat: No individual advice can be given here, but in general ifan individual is receiving anxiety medication and also is having palpitations or cardiac symptoms a cardiology consults would be advised. Its generally good to rule out medical things before we start assuming things. Eating too late can cause insomnia - but this can also be caused by medication schedules. In such cases, talk to your doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 13, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.